Inventiones mathematicae

, Volume 107, Issue 1, pp 653–668 | Cite as

On the filling radius of positively curved manifolds

  • Frederick H. WilhelmJr.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [CE] Cheeger, J., Ebin, D.G.: Comparison Theorems in Riemannian Geometry. (North-Holland Math. Libr., vol. 9) Amsterdam Oxford: North-Holland 1975Google Scholar
  2. [GW1] Greene, R.E., Wu, H.: On the subharmonicity and plurisubharmonicity of geodesically convex functions. Indiana Univ. Math. J.22, 641–653 (1973)Google Scholar
  3. [GW2] Greene, R.E., Wu, H.: Integrals of subharmonic functions on manifolds of nonnegative curvature. Invent. Math.27, 265–298 (1974)Google Scholar
  4. [GW3] Greene, R.E., Wu, H.:C functions and manifolds of positive curvature. Acta Math.137, 209–245 (1976)Google Scholar
  5. [G1] Gromov, M.: Groups of polynomial growth and expanding maps. Publ. Math., Inst. Hautes Étud. Sci.53, 53–73 (1981)Google Scholar
  6. [G2] Gromov, M.: Filling Riemannian manifolds. J. Differ. Geom.18, 1–147 (1983)Google Scholar
  7. [GLP] Gromov, M., Lafontaine, J., Pansu, P.: Structures métriques pour les variétés riemanniennes. Paris: Cedic/Fernand Nathan 1981Google Scholar
  8. [GP1] Grove, K., Petersen, P., V.: Manifolds near the boundary of existence. J. Differ. Geom.33, 379–394 (1991)Google Scholar
  9. [GP2] Grove, K., Petersen, P., V.: On the excess of metric spaces and manifolds. (Preprint)Google Scholar
  10. [GP3] Grove, K., Petersen, P., V: Volume comparison à la Aleksandrov. (Preprint)Google Scholar
  11. [GS] Grove, K., Shiohama, K.: A generalized sphere theorem. Ann. Math.106, 201–211 (1977)Google Scholar
  12. [K1] Katz, M.: The Filling radius of two-point homogeneous spaces. J. Differ. Geom.18, 505–511 (1983)Google Scholar
  13. [K2] Katz, M.: The Rational Filling Radius of Complex Projective Space. Topology Appl. (to appear)Google Scholar
  14. [OSY] Otsu, Y., Shiohama, K., Yamaguchi, T.: A new version of differentiable sphere theorem. Invent. Math.98, 219–228 (1989)Google Scholar
  15. [R] Rinow, W.: Innere Geometrie der Metrischen Räume. Berlin: Springer 1961Google Scholar
  16. [SY] Shiohama, K., Yamaguchi, T.: Positively curved manifolds with restricted diameters. In: Shiohama, K. (ed.) Geometry of Manifolds. (Perspect. Math., vol. 8, pp. 345–350) Boston: Academic Press 1989Google Scholar
  17. [W] Wu, H.: Manifolds of Partially Positive Curvature. Indiana Univ. Math. J.36 (no. 3), 525–548 (1987)Google Scholar
  18. [Y] Yamaguchi, T.: Collapsing and pinching under a lower curvature bound. Ann. Math.133, 317–357 (1991)Google Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Frederick H. WilhelmJr.
    • 1
  1. 1.Mathematics DepartmentUniversity of MarylandCollege ParkUSA

Personalised recommendations